Items where Year is 1992

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: O
Number of items: 2.


Ostrovskii, V. L. and Samoilenko, Yu. S. (1992) Structure theorems for a pair of unbounded selfadjoint operators satisfying a quadratic relation. In: Representation theory and dynamical systems. Adv. Soviet Math., 9 . Amer. Math. Soc., Providence, RI, pp. 131-149.

Ostrovskii, V. L. and Silvestrov, S. D. (1992) Representations of real forms of the graded analogue of a Lie algebra. Ukrain. Mat. Zh., 44 (11). pp. 1518-1524.

This list was generated on Tue Aug 22 12:03:56 2017 EEST.